MathSciNet Relay Station
MathSciNet bibliographic data
MR1500558 41A10
Blichfeldt, H. F. Note on the functions of the form $f(x)\equiv\phi(x)+a_1x^{n-1}+a_2x^{n-2}+\cdots+a_n$ which in a given interval differ the least possible from zero. Trans. Amer. Math. Soc. 2 (1901), no. 1, 100–102.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement